# SDR CALA2013100791774

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 69,577 hours, 25,523 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Rivet
- Condition: Loose
- Location: Elevator Quad
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S ELEVATOR CONTROL AFT QUADRANT ASSEMBLY 251N2061-26 HAS PLAY AT THREE EACH RIVETS, SEE CMM 27-31-70 PG1010.  REMOVED FWD & RT HAND RIVET & REAMED HOLES TO .260 INCHES IAW ECRA 2731-01384 & CMM 27- 31-70.  REPLACED FASTENER OPERATIONS CHECKED OK IAW MM. REPAIRED IAW ECRA 2731-01384.  OPERATIONS CHECKED OK IAW MM 27-31-00-715-001.
